Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 336, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 17, 2014, 3:06 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2014, 3:06 PM CDT (20:06 UTC)
- Expired
- Aug 17, 2014, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 3:35 PM CDT | TSTM WND DMG | 8 Se Natchez, MS | TREE DOWN ACROSS LIBERTY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS54 KJAN 172006
SVRJAN
LAC029-MSC001-172045-
/O.NEW.KJAN.SV.W.0336.140817T2006Z-140817T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT SUN AUG 17 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
CENTRAL ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER PARK...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIBLEY AROUND 325 PM CDT.
NATCHEZ AND VIDALIA AROUND 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3146 9169 3167 9129 3166 9127 3165 9127
3163 9123 3151 9115 3146 9116 3130 9159
TIME...MOT...LOC 2006Z 244DEG 16KT 3142 9154
HAIL...0.88IN
WIND...60MPH
$$
72 follow-up statements
547
WWUS54 KJAN 172030
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT SUN AUG 17 2014
LAC029-172039-
/O.CAN.KJAN.SV.W.0336.000000T0000Z-140817T2045Z/
CONCORDIA LA-
330 PM CDT SUN AUG 17 2014
...SEVERE THUNDERSTORM WARNING CANCELLED FOR CENTRAL CONCORDIA
PARISH...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3149 9151 3167 9129 3166 9127 3165 9127
3163 9123 3151 9115 3146 9116 3137 9144
TIME...MOT...LOC 2029Z 244DEG 16KT 3146 9143
$$
MSC001-172045-
/O.CON.KJAN.SV.W.0336.000000T0000Z-140817T2045Z/
ADAMS MS-
330 PM CDT SUN AUG 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ADAMS
COUNTY UNTIL 345 PM CDT...
AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
NATCHEZ...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NATCHEZ AROUND 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3149 9151 3167 9129 3166 9127 3165 9127
3163 9123 3151 9115 3146 9116 3137 9144
TIME...MOT...LOC 2029Z 244DEG 16KT 3146 9143
HAIL...0.88IN
WIND...60MPH
$$914
WWUS54 KJAN 172043
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SUN AUG 17 2014
MSC001-172054-
/O.EXP.KJAN.SV.W.0336.000000T0000Z-140817T2045Z/
ADAMS MS-
343 PM CDT SUN AUG 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY WILL
EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3149 9151 3167 9129 3166 9127 3165 9127
3163 9123 3151 9115 3146 9116 3137 9144
TIME...MOT...LOC 2044Z 244DEG 16KT 3149 9136
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 10:15 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Aug 17, 10:15 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CDT SUN AUG 17 2014 .UPDATE...MINOR ADJUSTMENTS TO POPS AND TEMPS THROUGH TONIGHT. PREVIOUS FORECAST FOR THE SHORT TERM PERIOD MOSTLY ON TRACK. /BB/ && .DISCUSSION...SOUTHERN EXTENT OF INTENSE AND COMPACT UPPER LEVEL SHORT WAVE IS CLIPPING OUR FAR NORTHERN ZONES THIS MORNING...PROMPTING ENOUGH LIFT AND MOISTURE ADVECTION TO FUEL A SOLID BAND OF THUNDERSTORMS STRETCHING FROM THE ARKLAMISS DELTA NORTHEAST THROUGH PORTIONS OF THE MIDSOUTH AND TN VALLEY. THIS SLOW-MOVING CONVECTION POSES SOME HEAVY RAIN THREAT...BUT THE BULK OF THE ACTIVITY SHOULD REMAIN NORTH OF THE CONFINES OF THE CWA. HOWEVER...EXPECT OUTFLOW RELATED TO THIS ACTIVITY TO SNEAK MORE FIRMLY INTO NORTHERN ZONES AS THE DAY PROGRESSES AND HELP TO FUEL ISOLATED TO SCATTERED ACTIVITY INTO THE AFTERNOON HOURS. FURTHER SOUTH...AMPLE DEEP MOISTURE ADVECTION THROUGH THE PINE BELT COULD GET SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING EARLY NEAR HBG. OTHERWISE...ANTICIPATE A MAJORITY OF THE SCATTERED SHOWERS AND STORMS IN THE SOUTH TO WAIT UNTIL THE AFTERNOON TO FIRE UP. THAT LEAVES THE PREVIOUS ASSESSMENT OF ONLY ISOLATED ACTIVITY AFFECTING CENTRAL ZONES IN THE AFTERNOON HOURS LOOKING VERY MUCH ON TRACK. HIGH TEMPERATURES SHOULD MOSTLY PEAK IN THE LOWER 90S ALTHOUGH THE INCREASE IN HUMIDITY TODAY WILL OCCASIONALLY CAUSE HEAT INDEX VALUES TO TOP OUT AROUND THE CENTURY MARK. FINALLY...MORNING REGIONAL SOUNDING ANALYSIS REVEALS ONLY A VERY MARGINAL RISK FOR MICROBURSTS OR LOCALIZED SEVERE ACTIVITY FROM TODAYS CONVECTION...WHICH IS NOT WORTH AN INCLUSION IN THE HWO. /BB/ && .PREV DISCUSSION... /ISSUED 403 AM CDT SUN AUG 17 2014/ SHORT TERM...TODAY THROUGH MONDAY NIGHT...LOW LEVEL MOISTURE HAS RETURNED ACROSS THE CWA THIS MORNING AS 07Z SURFACE ANALYSIS IS SHOWING LOWER 70S DEWPOINTS OVERSPREADING THE AREA. A FEW THUNDERSTORMS WERE SEEN YESTERDAY AFTERNOON ACROSS THE FAR SOUTH AS SOMEWHAT OF A SEA BREEZE MANAGED TO WORK ITS WAY NORTH. GFS/ECMWF ARE STILL IN AGREEMENT THAT A MID LEVEL SHORTWAVE AND ITS ATTENDANT WEAK COLD FRONT WILL MOVE SSE OUT OF THE MID MS VALLEY TOWARD THE CWA TODAY. WHILE THE SURFACE BOUNDARY LOOKS TO STAY TO THE NORTH OF THE AREA...INCREASING COLD AIR ALOFT OVER THE TOP OF GOOD LOW LEVEL MOISTURE TRANSPORT SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS PRIMARILY OVER THE NORTHERN PORTIONS TODAY AND OVER THE NORTHERN HALF MONDAY. MEANWHILE...SURFACE HIGH PRESSURE WILL CONTINUE BUILDING OVER THE NE GULF OF MEXICO. ANTICYCLONIC FLOW AROUND THIS HIGH WILL BRING A GOOD ONSHORE FLOW OVER THE LA/MS COASTAL AREAS PROMOTING SEA BREEZE ACTIVITY OVER THE NEXT COUPLE OF DAYS. WITH THE SENSIBLE WEATHER TODAY OCCURRING AT OPPOSITE ENDS OF THE CWA...CENTRAL SECTIONS WILL LOOK TO ONLY RECEIVE ANY CONVECTION THAT DEVELOPS FROM HEATING OR THAT CAN PROPAGATE IN FROM THE NORTH OR SOUTH. THIS IS WHERE POPS WILL BE THE LEAST. MEAGER LAPSE RATES AND VERTICAL TOTALS IN THE LOW/MID 20S SHOULD KEEP ANY CONVECTION FROM GETTING TOO INTENSE./26/ LONG TERM...TUESDAY THROUGH SUNDAY...DEEP LAYER RIDGING WILL BUILD ACROSS THE REGION FOR THE MIDDLE PART OF THE WEEK INTO THE WEEKEND. THE SINKING AIR ASSOCIATED WITH THE RIDGING WILL LIMIT THUNDERSTORM CHANCES EACH AFTERNOON AND PROHIBIT ANY STORMS AT NIGHT. THIS PATTERN WILL ALSO LEAD TO A PROLONGED PERIOD OF HEAT WITH HIGHS EACH DAY IN THE MIDDLE 90S AND PEAK HEAT INDICES FROM 100 TO 105 DEGREES. THIS PERIOD LOOKS TO BE THE LONGEST STRETCH OF MID 90S HIGHS SO FAR THIS SUMMER. /SW/ && .AVIATION...LOW STRATUS HAS BEEN SLOW TO MIX OUT THIS MORNING...BUT EXPECT VFR CONDITIONS TO DEVELOP AT MOST SITES THIS AFTERNOON WITH CU FIELDS RISING TO ~5000 FT WITH CONTINUED HEATING. GIVEN LITTLE CHANGE IN THE PATTERN...WILL FOLLOW PERSISTENCE FOR EARLY MONDAY MORNING AND FORECAST IFR STRATUS DEVELOPMENT. THE BEST CHANCE FOR TSRA SHOULD BE AT HBG THIS AFTN INTO THE EARLY EVENING. THERE IS A CHANCE THAT SHRA/TSRA WILL BEGIN TO AFFECT GLH/GWO TOWARD DAYBREAK MONDAY AS AN UPPER LEVEL TROUGH MOVES ACROSS. OVERALL...MONDAY WILL BE A MORE ACTIVE DAY AND EXPECT GOOD POTENTIAL FOR SHRA/TSRA AT ALL SITES BY AFTN. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 73 91 74 / 19 20 40 18 MERIDIAN 93 72 92 72 / 19 16 41 22 VICKSBURG 92 74 92 73 / 18 28 34 15 HATTIESBURG 94 74 93 75 / 34 16 44 20 NATCHEZ 93 75 92 75 / 29 17 37 17 GREENVILLE 92 74 90 73 / 25 43 38 14 GREENWOOD 92 74 90 73 / 29 38 46 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/EC/26/SW
Hazardous weather outlook, Aug 17, 2:42 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 242 PM CDT SUN AUG 17 2014 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-181945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 242 PM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY FLOODING RISK...LIMITED TIMING...MONDAY A SLOW-MOVING UPPER LEVEL DISTURBANCE WILL BRING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL MONDAY INTO MONDAY EVENING. THERE WILL BE A LIMITED THREAT FOR FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A LIMITED THREAT FOR HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE INTO EARLY MONDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ023>026-MSZ053>066-072>074-181945- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 242 PM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. EC && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 17, 10:58 AM CDT, 4 hours 8 minutes before
MSZ018-171620-
BOLIVAR MS-
1058 AM CDT SUN AUG 17 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CDT SUN AUG 17 2014
...THUNDERSTORMS WITH ADDITIONAL HEAVY RAINFALL FOR NORTHERN BOLIVAR
COUNTY...
SHOWERS AND THUNDERSTORMS WITH ADDITIONAL HEAVY RAIN WILL MOVE EAST
ACROSS NORTHERN BOLIVAR COUNTY IN THE NEXT HOUR. ONE TO TWO INCHES
OF RAIN HAS FALLEN AND ADDITIONAL PERIODS OF HEAVY RAIN WILL CAUSE
MINOR FLOODING OF LOW-LYING AREAS. MOTORISTS SHOULD BE ALERT FOR
PONDING OF WATER ON ROADS...ESPECIALLY IF TRAVELING IN THE DEESON TO
ALLIGATOR AREA.
LAT...LON 3412 9065 3403 9065 3402 9090 3406 9089
3409 9088 3409 9091 3412 9091 3413 9066
TIME...MOT...LOC 1551Z 259DEG 17KT 3410 9078
EECSpecial weather statement, Aug 17, 2:34 PM CDT, 32 minutes before
LAZ024-026-MSZ060-172015-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
234 PM CDT SUN AUG 17 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT SUN AUG 17 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER NEW ERA AT 230 PM CDT...MOVING
EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAIN MAY REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS.
PEOPLE IN WEST CENTRAL ADAMS COUNTY...AND SOUTH CENTRAL CATAHOULA AND
CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3145 9196 3159 9149 3138 9142 3128 9188
3129 9190
TIME...MOT...LOC 1930Z 253DEG 26KT 3139 9182Special weather statement, Aug 17, 2:47 PM CDT, 19 minutes before
MSZ072-073-172030-
MARION MS-LAMAR MS-
247 PM CDT SUN AUG 17 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT SUN AUG 17 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF PICKWICK AT 246
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAIN COULD REDUCE
VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.
PEOPLE IN CENTRAL LAMAR AND CENTRAL MARION COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3126 8991 3138 8945 3135 8945 3134 8942
3114 8937 3109 8987
TIME...MOT...LOC 1946Z 259DEG 18KT 3120 8978The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 10:58 AM CDT | Special Weather Statement | JAN | Coahoma | 22 min |
| Aug 17, 2:47 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 43 min |
| Aug 17, 3:19 PM CDT | Special Weather Statement | JAN | Smith | 46 min |
| Aug 17, 3:39 PM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| Aug 17, 3:43 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 42 min |
| Aug 17, 3:54 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Aug 17, 3:58 PM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Aug 17, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 49 min |
| Aug 17, 4:25 PM CDT | Special Weather Statement | JAN | Copiah | 45 min |
| Aug 17, 5:08 PM CDT | Special Weather Statement | JAN | Lawrence | 42 min |
| Aug 17, 5:25 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Aug 17, 6:23 PM CDT | Special Weather Statement | JAN | Hinds, Issaquena, Warren | 42 min |
| Aug 17, 2:34 PM CDT | Special Weather Statement | JAN | Concordia | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.